# SDR AALA202303308611

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 62,349 hours, 25,454 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CARGO FIRE DET SYSTEM TEST IS INCONSTANT FOR A&B IN FORWARD AND AFT. UPON ACCOMPLISHING TROUBLESHOOTING IAW AMM 26-00-02, FOUND TEST INCONSISTENT. ACCOMPLISHED CARGO FIRE PANEL RESET AND ELECTRICAL CONNECTOR CLEANING AND ADJUSTMENT PER AMM 26-00-02. OPERATIONS CHECK OKAY AT THIS TIME. NO FURTHER INCONSISTENT TESTS FUND AFTER MULTIPLE TESTS.
